# SDR SWIA200922785

- Difficulty date: August 5, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 17,016 hours, 13,975 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE WORN BEYOND LIMITS.  (C CHECK)  REPAIRED PER SRM.
